MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Codes Communication or Transmission Problem (2896); Adverse Event Without Identified Device or Use Problem (2993); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a radio frequency ablation procedure to treat a supraventricular tachycardia (svt), an intellanav mifi open-irrigated catheter was selected for use.The magnetic sensor of the catheter might have been damaged, on the system the catheter image was abnormal, the signal was unstable and finally was lost, no error messages were displayed.Procedure was unable to be completed due to this event and had to be cancelled/rescheduled.No patient complications were reported.Device is expected to be returned for further analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Intellanav mifi open-irrigated catheter was evaluated by boston scientific.Upon receipt at our post market quality assurance laboratory, catheter was inspected.Device passed all tests performed and analysis did not reveal any fault condition within the product that could have caused the system tracking issues seen in the field that led to the procedure cancellation.However, as a part of an additional finding, the device was destructively analyzed, and it was found an obstruction in the tip due to fluids and materials present during the procedure.
 
Event or Problem Description
It was reported that during a radio frequency ablation procedure to treat a supraventricular tachycardia (svt), an intellanav mifi open-irrigated catheter was selected for use.The magnetic sensor of the catheter might have been damaged, on the system the catheter image was abnormal, the signal was unstable and finally was lost, no error messages were displayed.Procedure was unable to be completed due to this event and had to be cancelled/rescheduled.No patient complications were reported.Device was returned for further analysis.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19982780
Report Number2124215-2024-50526
Device Sequence Number2846621
Product Code OAD
UDI-Device Identifier08714729938361
UDI-Public08714729938361
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150005/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2025
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0030795537
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight71 KG